MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0°

INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0°
Model Number 430077-05
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The endoscope instrument has not been received for failure analysis evaluation.An intuitive surgical, inc.(isi) field service engineer (fse) followed up with the customer and confirmed the system was in use without issue and determined that the issue was likely isolated to the endoscope.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the endoscope malfunctioned, and no picture was seen.The customer called technical support but were not able to resolve the issue.The endoscope failed the self-test with a message that there was no video signal.System logs were unavailable for review at the time of the call to technical support.The customer tried reseating the endoscope 5-6 times with no success.The customer inspected the endoscope connector (ec) and noted no visible signs of damage.The customer also tried cleaning the ec, and performing a hard reboot on the vision side cart (vsc) with no change.The camera was not recognized; the system prompted to clean the lenses, but it did not work.Finally, the customer had to change from single port (sp) to multi-port xi to finish the procedure after a delay of greater than 30 minutes.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The endoscope was analyzed, and the complaint was not confirmed by failure analysis.The camera was found to have communication failures based off log review but was not replicated during in-house testing.A review of the system logs showed 3 instances of an error pointing to a communication issue.The failures were not replicated in house.The endoscope was tested and placed on in-house system for functional testing and passed.Stereo calibration, endoscope focus test and color recognition was performed and passed.Images were clear, de-warped and not grainy.No noise or motion blur was seen.The buttons were fully functional and moved intuitively.First electrical diagnostic test (edt) passed.Leak tests were performed and passed.The manifold membrane was inspected with the borescope probe and no punctures or tears were found.Additionally, the endoscope was tested and placed on a diagnostic tester or equivalent but failed functional testing due to an electrical failure.The diagnostic tester result exhibited a voltage issue due to expected range not being met.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
ENDOWRIST SP
Common Device Name
CAMERA, 0°
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23802846
Report Number2955842-2025-48058
Device Sequence Number12668051
Product Code IZI
UDI-Device Identifier00886874122228
UDI-Public(01)00886874122228
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K212101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number430077-05
Device Catalogue Number430077
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient RaceWhite